# SDR ASAA2015090612942

- Difficulty date: September 6, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 21,239 hours, 6,403 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NR 1 MCDU BLANK, IN FLIGHT.  ACFT GROUNDED.  RECYCLED ACFT POWER ACCOMPLISHED, FIM 34-61, TASK 801. OPS CHECK NORMAL.
